Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 13, Issue 1, Pages 41-50
http://dx.doi.org/10.1155/S1048953300000058

Periodic solutions of systems with asymptotically even nonlinearities

1Johann Wolfgang Goethe-Universität, Fachbereich Mathernatik, Frankfurt D-60054, Germany
2Institute of Information Transmission Problems, 19 Bolshoi Karetny Lane, Moscow 101447, Russia

Received 1 July 1998; Revised 1 January 1999

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Peter E. Kloeden and Alexander M. Krasnosel'skii, “Periodic solutions of systems with asymptotically even nonlinearities,” Journal of Applied Mathematics and Stochastic Analysis, vol. 13, no. 1, pp. 41-50, 2000. https://doi.org/10.1155/S1048953300000058.